I am 17 and had sex for the first time on August 27th and took the Take Action emergency contraception 1 hour after the event. Then I experienced a light 2 day bleeding (which I read is a side effect of the emergency contraception) on September 2-3. My period was due on September 18th and there has been no signs whatsoever. I read that most women got their period earlier than usual when they took the ec, and I read on another website that a woman got her period 2 weeks later than usual. It is now September 24th and I am 6 days late of my usual period and I am terrified. Although for the past couple of days I have been experiencing slight cramps, sore breasts, and some white discharge, most of the time I know that these are signs of my period coming but now I have no clue what it is. I plan on getting a test soon but I am just absolutely scared of the result. I cannot sleep properly and I am not eating well, please help me reassure myself.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.